File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On holomorphic isometric embeddings of the unit disk into polydisks

TitleOn holomorphic isometric embeddings of the unit disk into polydisks
Authors
Issue Date2010
PublisherAmerican Mathematical Society. The Journal's web site is located at http://www.ams.org/proc
Citation
Proceedings of the American Mathematical Society, 2010, v. 138 n. 8, p. 2907-2922 How to Cite?
AbstractWe study the classification of holomorphic isometric embeddings of the unit disk into polydisks. As a corollary of our results, we can give a complete classification when the target is the 2-disk and the 3-disk. We also prove that the holomorphic isometric embeddings between polydisks are induced by those of the unit disk into polydisks. © 2010 American Mathematical Society.
Persistent Identifierhttp://hdl.handle.net/10722/124631
ISSN
2015 Impact Factor: 0.7
2015 SCImago Journal Rankings: 1.082

 

DC FieldValueLanguage
dc.contributor.authorNg, SCen_HK
dc.date.accessioned2010-10-31T10:45:20Z-
dc.date.available2010-10-31T10:45:20Z-
dc.date.issued2010en_HK
dc.identifier.citationProceedings of the American Mathematical Society, 2010, v. 138 n. 8, p. 2907-2922en_HK
dc.identifier.issn0002-9939-
dc.identifier.urihttp://hdl.handle.net/10722/124631-
dc.description.abstractWe study the classification of holomorphic isometric embeddings of the unit disk into polydisks. As a corollary of our results, we can give a complete classification when the target is the 2-disk and the 3-disk. We also prove that the holomorphic isometric embeddings between polydisks are induced by those of the unit disk into polydisks. © 2010 American Mathematical Society.-
dc.languageengen_HK
dc.publisherAmerican Mathematical Society. The Journal's web site is located at http://www.ams.org/proc-
dc.relation.ispartofProceedings of the American Mathematical Societyen_HK
dc.rightsFirst published in Proceedings of the American Mathematical Society in 2010, v. 138 n. 8, published by the American Mathematical Society-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleOn holomorphic isometric embeddings of the unit disk into polydisksen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0002-9939&volume=138&spage=2907&epage=2922&date=2010&atitle=On+holomorphic+isometric+embeddings+of+the+unit+disk+into+polydisks-
dc.identifier.emailNg, SC: math.scng@hku.hken_HK
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1090/S0002-9939-10-10305-0-
dc.identifier.scopuseid_2-s2.0-77952013220-
dc.identifier.hkuros174649en_HK
dc.identifier.volume138-
dc.identifier.issue8-
dc.identifier.spage2907-
dc.identifier.epage2922-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats